# SDR AALA202105269019

- Difficulty date: May 21, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 32,813 hours, 13,587 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIB STIFFENER OF RH HORIZONTAL STABILIZER AT SSTA 92.70 AND 12.00 IN AFT OF FRONT SPAR, MEASURING L=1.0 IN, W=0.002 IN, D=0.05 IN. ACCOMPLISHED PERMANENT REINFORCING DOUBLER REPAIR IAW SRM 55-10-09-2R-4.
